# SDR 96ZZZX1388

- Difficulty date: February 26, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N353HH
- Make and model: Snias AS350BA
- Aircraft serial: 2707
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Shaft
- Part number: 350A35103004
- Condition: Worn
- Location: Hyd Pump
- Part time: 3,074 hours
- Component: 20117224
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HYDRAULIC FAILURE DUE TO WEAR OF HYDRAULIC PUMP AND SHAFT SPLINES AND SHAFT COUPLING SPLINES.  HYDRAULIC PUMP HARD TO ROTATE AFTER REMOVAL.  REPLACED PUMP, COUPLING SHAFT, AND BEARING.
